Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

What is causing numbness in my right limb ?

sir, i am undergoing treatment under Dr Tally sir since one and half yr. for quada equina syndrome. six months 5gm each Methyle predinsolone injection taken since then continueing quarterly since one year witrh progess so far for the numbness and sensation and stregth of rt. limb. all the tests were -ve except csf heigh protien(240) and s1L4 L5 weak. pls advise
Asked On : Fri, 8 Apr 2011
Answers:  2 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
Dear Ajith
There is a procedure in ayuyrveda which is called as kati vasti in this we make a boundary around the affected area and fill this region with medicated oil slightly heated and it is kept there for 30 - 45 minutes. Oil is directly absorbed from here and it gives excellent results. Along with this you can have ekangvir ras and punarnava guggul. hope you will be normal soon.
Dr. Rajesh Lakhanpaul
Answered: Fri, 8 Apr 2011
I find this answer helpful
Homeopath Dr. Rangadhar Satapathy's  Response

welcome to healthcare forum

At your lumbar area (back portion) the lumbar plexus, the network of of nerve fibers are under stress either due to spinal compression or herniation of lumbar disc. So it is purely a surgical case. if not treated early it will damage further and will cause you immobile. you should go for the MRI of Spine and consult with any neuro surgeon who will release the pressure in that area. to relive the numbness sensation of the Rt limb you can consult to any homeopath or can contact me.

wish you for a rapid recovery

You can contact further at -
Answered: Fri, 8 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor